# SDR SWAA2021083010706

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 47,831 hours, 24,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS BELOW L/H AND R/H FLAPS INOP / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT LOCATION M1670. OPS CHECK NORMAL. REF AMM 33-51-06.
